# SDR CA961011004

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Jack
- Part number: 82760174005
- Condition: Frozen
- Location: Elevator
- Part time: 17,655 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE, ELEVATOR TRIM FROZE. AT WARMER ALTITUDE SYSTEM OK. SCREW JACK ASSEMBLIES PURGE OF WATER AND GREASE AS PER TASK 2730/04.
